# SDR SWAA2021122251481

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HORIZ. STAB RIB ASSY. 4 (STAB STA 120.30) 4TH VERT STIFFENER IS CRACKED. ; / [01] REMOVED CRACK DAMAGE L=0.30INCHES ON THE 4TH VERTICAL STIFFENER AT 0.95INCHES FROM THE LOWER CHORD OF THE RIB IAW SRM 55-10-09-2R-4 STEP 4.B.(1).; [14] VERIFIED CORRECTIVE ACTION 13; OK TO INSTALL; [15] INSTALLED RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB ASSY AT STAB STA 120.30 IAW SRM 51-40-02-0G-0 AND BAC DRAWINGS #182A3001; 182A1500 AND 002A0001.; [16] VERIFIED CORRECTIVE ACTION 15; [17] PAINTED RT STAB UPPER AND LWR SKIN SURFACES FOR STAN RIB REPAIR AT STAB STA 120.30 IAW AMM 51-21-99-300-802.; [18] VERIFIED CORRECTIVE ACTION 17.
